# SDR REXA2022103102341

- Difficulty date: September 20, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: MM67035151035
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.1000 TO F.S.1031 STRINGER 25L IS CORRODED	REPAIRED STRINGER 25L BETWEEN F.S.1015 TO F.S.1047 IAW MHIRJ REO 690-53-61-1115
